# SDR SRAA971104

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4472
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Mount
- Condition: Broken
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT, THE LEFT HAND HORIZONTAL STABILIZER TIP FOUND LOOSE ON UPPER AND LOWER ATTACHMENT POINTS.  INSPECTION FOUND THE UPPER AND LOWER FORWARD MOUNTS ON THE HORIZONTAL STABILIZER ON THE LEFT HAND SIDE BROKEN.  PERFORMED INTERIM REPAIR PER EAM8255005 APPROVED BY DER VIA 8110-3 DATED 11-12-97 WITH 500 HR REPEAT INSPECTION TILL C-CHECK.
